Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects for taking viagra?

Hello Doctor

I am 42 years old, 190 cm height, 85 kg weight, and married. I have one testicle (left one, on my left hand), when I was a baby the right one went up because I was crying too much, and when I became 17 old I had a surgical operation to return it back. Later and after one year the right testicle disappeared.

I used to masturbate since I was 16 old every couple day and sometimes every day and till this moment. When I see blue movies, a little crystal color liquid like water come out from my penis, I know it is not a sperm. Is that normal? how can I stop that?

During sex I have good erection but I reach orgasm after few minutes of penetration. Sometimes I lose my erection and getting it back again. I took some herbal drugs to improve my Libido, beside, two days ago I tried Viagra 50 mg pill, I got harder erection and with using a cream to delay ejaculation, I got sex with penetration for longer time, it was a good experience. I don't know if is wrong to use Viagra? and if this will affect on my sexual health in the future or not? If there is no problem with the Viagra, how many times per week I can take it safely?

I am a healthy man and don’t suffer from any diseases. My blood pressure is 105/65, and my blood sugar is normal. I am practicing sport.

One month ago I did what they call it “Fertility Test” with the following results;

FSH = 18.3 mIU/ml

LH = 22.2 mIU/ml

Prolactin = 9.9 ng/ml



I need your answer, advice, and comments on the test results showed up.

Mon, 4 Nov 2019
Report Abuse
Sexologist 's  Response
Hi,

You can take PDE5 inhibitor (Viagra) when you have erectile dysfunction. If you use it regularly, you can be pushed to a situation where you need tablet for sustaining normal erection. Common side effects are headache and blurring of vision for few.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. S. R. Raveendran, Sexologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 56 years old ,I bought 5 100 mil. viagra. I took 50 mil. the first few times and wasn;t to impressed it wasn t real hard and was kind of...

Recent questions on  Prolactin

doctor1 MD

I had prolactinoma ...had undergone endoscopy for pitutary in 2009 ..bt to no avail...ltr doc dvisd me gamma knife therapy in PGI chandigarh .It 2...

doctor1 MD

hello, I am Male patient . My doctor give me two test (Testosterone its 3.98 ng/ml) and (Prolactin 10.9 ng/ml) then he prescribed me 12 injections...

doctor1 MD

Does any of these medicines - Thyroxine Sodium tablets, 25 mcg & cyproterone acetate and ethinyloestradiol cause loss of appetite? I have been...

doctor1 MD

hi doctor, i m 25 yrs old. i have irregular period problem...went to gyneac, she took some test. she said everything is normal try for 2 ,3 months...

doctor1 MD

I had a zit in my left nipple. I squeezed it and puss came out. I never knew you could get a zit in your nipple?!?! Is that ok?

doctor1 MD

Hi Sir, I hope you remember me ! My father got pituatory macrodenema surgery 3 and half years back. Its because of prolactin production and the...

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th...